• Home
  • Demazin Cold & Flu Relief 24 Tablets
Image for Demazin Cold & Flu Relief 24 Tablets from DDS
+ / - Hover over image to Zoom

Demazin Cold & Flu Relief 24 Tablets

Demazin Cold & Flu Relief provides temporary multi-action relief from blocked or runny nose, sinus pain, fever, headache and body aches.

$14.99

Warning: Always read the label and follow the directions for use.

Unavailable - Check In Store

Max 1 Items

Product Information

Uses Temporary relief from: - Runny nose. - Blocked nose & sinuses. - Sinus pain. - Fever. - Headache. - Body aches & pains.
Product Type
Cold & Flu Medicine
Active Ingredients
Paracetamol 500mg Phenylephrine hydrochloride 5mg
Storage & Disposal
Store below 25C.
Warnings
Do not use this medicine: - In children under 12 years of age. - For longer than a few days at a time in adults and for longer than 48 hours in children aged 12-17 unless advised by a doctor. - With other products containing paracetamol unless advised to do so by a doctor or pharmacist. See your doctor or pharmacist before use if: - You have high blood pressure. - You have heart problems. - You are taking antidepressant medication. - You are pregnant, think you are pregnant or breastfeeding. While using Demazin: - If symptoms persist, see your doctor or pharmacist. - Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Tel 13 11 26) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage. - This medicine may cause sleeplessness in some people. Do not use if foil seal is broken.

More From